Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Noncommutative Riemann Surfaces by Embeddings in R-3
Authors: Arnlind, Joakim; Bordemann, Marta; Hofer, Laurent; Hoppe, Jens; Shimada, Hidehiko
Date of Publication (YYYY-MM-DD): 2009-06
Title of Journal: Communications in Mathematical Physics
Volume: 288
Issue / Number: 2
Start Page: 403
End Page: 429
Document Type: Article
ID: 442603.0
 
Full text / Content available
β-deformation for matrix model of M-theory
Authors: Shimada, Hidehiko
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Nuclear Physics B
Volume: 813
Issue / Number: 3
Start Page: 283
End Page: 314
Document Type: Article
ID: 359632.0
 
Full text / Content available
On the shape of a D-brane bound state and its topology change
Authors: Azeyanagi, Tatsuo; Hanada, Masanori; Hirata, Tomoyoshi; Shimada, Hidehiko
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of High Energy Physics
Volume: 03
Sequence Number of Article: 121
Document Type: Article
ID: 402653.0
 
Full text / Content available
Fuzzy Riemann surfaces
Authors: Arnlind, Joakim; Bordemann, Martin; Hofer, Laurent; Hoppe, Jens; Shimada, Hidehiko
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of High Energy Physics
Volume: 06
Sequence Number of Article: 047
Document Type: Article
ID: 432068.0
 
Full text / Content available
Proof of ultra-violet finiteness for a planar non-supersymmetric Yang-Mills theory
Authors: Ananth, Sudarshan; Kovacs, Stefano; Shimada, Hidehiko
Date of Publication (YYYY-MM-DD): 2007-11-05
Title of Journal: Nuclear Physics B
Volume: 783
Issue / Number: 3
Start Page: 227
End Page: 237
Document Type: Article
ID: 301416.0
 
Full text / Content available
Holography at string field theory level: Conformal three point functions of BMN operators
Authors: Shimada, Hidehiko
Date of Publication (YYYY-MM-DD): 2007-04-05
Title of Journal: Physics Letters B
Volume: 647
Issue / Number: 2-3
Start Page: 211
End Page: 218
Document Type: Article
ID: 335069.0
 
Full text / Content available
Proof of all-order finiteness for planar beta-deformed Yang-Mills
Authors: Ananth, Sudarshan; Kovacs, Stefano; Shimada, Hidehiko
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of High Energy Physics
Volume: 01
Sequence Number of Article: 046
Document Type: Article
ID: 288707.0
 
Full text / Content available
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.